# SDR AALA2020012179004

- Difficulty date: January 16, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 21,626 hours, 8,693 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: 8075
- Condition: Inoperative
- Location: R4 Door
- Part time: 21,070 hours, 8,296 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R CIDS SHOWED CHECK SLIDE PRESSURE BUT PRESSURE ON DOOR WAS GREEN. MAINTENANCE REPLACED R4 ESCAPE SLIDE PER JOB CARD 26L00025010.
